How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 18659
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now

have had feverish/shaking with cold since 24 december.have

Resolved Question:

have had feverish/shaking with cold since 24 december.have now come out in a very itchy red rash.seems to be on legs back round knicker lines & over backside. N0 overindulgance& feelgenerally lackingin energy etc. Paul Stenson 76 nh no **********
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. D. Love replied 2 years ago.
Hello from JustAnswer.
Could you attach a photo of the rash?
Customer: replied 2 years ago.

Sorry no. There are no raised spots.Looks splotchybut all over

Expert:  Dr. D. Love replied 2 years ago.
The most likely cause of a diffuse rash in someone with a recent fever and cold is a viral exanthem. This can occur from a number of viruses that can cause cold symptoms, such as rhinoviruses or adenoviruses.

It is also possible to develop a diffuse rash as an allergic reaction to a medicine taken for the cold, although the Lemsip and Anadin are not medicines that cause an allergy very often.

If the rash is from the virus, it primarily needs to run its course, like other viral symptoms. If the rash is a reaction, then it may help to take an antihistamine to relieve the rash, such as cetirizine or loratidine.

If I can provide any further information, please let me know.
Dr. D. Love and 2 other Medical Specialists are ready to help you